# SDR NACA2023100600001

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767323
- Aircraft serial: 30563
- Aircraft time: 83,032 hours, 21,194 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON DAILY CHECK APU DUCT AIR SURGE HAS A HOLE. REMOVED AND REPLACED APU DUCT AIR SURGE PER AMM 49-53-01(2) OPS CHECK AND LEAK CHECK GOOD.
